Burning increases after plant sterols and stanols

A forum to discuss personal experiences of Muscle Pain associated with statin drug use.

Burning increases after plant sterols and stanols

Postby BSGfan » Sat Aug 04, 2007 1:53 am

I developed some wildly varying jaw and facial cramping, burning, and numbness following a lopid-mevacor-niacin interaction last year. The sensations, although much reduced, persist.

I noted these sensations, particularly the burning and the numbness, would increase if I consumed products fortified with plant sterols and stanols in the 650mg-1200mg range.

If I recall correctly, sterols and stanols block cholesterol in the intestine, similar to Zetia, if I not mistaken.

Is it conceivable that sterols and stanols, essentially concentrated essence of wheat germ, could aggravate a myopathy?
BSGfan
 
Posts: 73
Joined: Mon Jul 30, 2007 11:00 pm

Return to Muscle Pain and Statins

Who is online

Users browsing this forum: No registered users and 2 guests

cron